Mathematics and Informatics: Page 2: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics and Informatics

Downloads: 25 | Views: 795

Mathematics and Informatics, Bangladesh, Volume 11 Issue 7, July 2022

Pages: 708 - 709

Torus Mechanics-1

Maher Ali Rusho

Downloads: 25 | Views: 629

Mathematics and Informatics, India, Volume 14 Issue 10, October 2025

Pages: 25 - 29

On Leap Zagreb Polynomials of Generalized Transformation Graphs

N. K. Raut

Downloads: 25 | Views: 311

Mathematics and Informatics, India, Volume 15 Issue 6, June 2026

Pages: 1704 - 1710

The Role of Trigonometry in Modern Technology: A Comprehensive Review of Mathematical Foundations, Engineering Applications, and Future Horizons

Khyatiben B. Chaudhari

Downloads: 24 | Views: 917

Mathematics and Informatics, India, Volume 11 Issue 3, March 2022

Pages: 1415 - 1416

The Sequential Even and Odd Number Identification in Decimal Numbers by Formula

Keerthivasan Chandrasekaran

Downloads: 24 | Views: 351

Mathematics and Informatics, India, Volume 15 Issue 1, January 2026

Pages: 799 - 803

Topological Indices in Fuzzy Graphs

N. K. Raut

Downloads: 24 | Views: 205

Mathematics and Informatics, India, Volume 15 Issue 8, August 2026

Pages: 1049 - 1054

Wiener Indices of Interval-Valued Fuzzy Graphs

N. K. Raut

Downloads: 23 | Views: 305

Mathematics and Informatics, India, Volume 15 Issue 3, March 2026

Pages: 633 - 634

On Leap Randic Index of Some Graphs

Shiladhar Pawar | Pavan Thejasvit | Nethravathi A. Patil

Downloads: 22 | Views: 700

Mathematics and Informatics, India, Volume 14 Issue 6, June 2025

Pages: 150 - 154

On Topological Polynomials of Silicate Network

N. K. Raut

Downloads: 21 | Views: 813

Mathematics and Informatics, India, Volume 12 Issue 2, February 2023

Pages: 519 - 521

On Traceability Property of Linear Codes and Resolvable BIBDS

Anu Kathuria | Sudhir Batra

Downloads: 21 | Views: 686

Mathematics and Informatics, India, Volume 14 Issue 4, April 2025

Pages: 2216 - 2220

On the Topological Indices of Hexagonal Network (HX6), Complete Bi-Partite and Complete Graphs

N. K. Raut

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.